Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of totally regular $ [J,\,f(x)]$ transforms


Authors: Dany Leviatan and Lee Lorch
Journal: Proc. Amer. Math. Soc. 23 (1969), 315-319
MSC: Primary 40.30
MathSciNet review: 0246014
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0246014-9
Article copyright: © Copyright 1969 American Mathematical Society